MathSciNet Relay Station
MathSciNet bibliographic data
MR3089742 35J91 (35B33 35J20 35R09 35R11)
Servadei, Raffaella The Yamabe equation in a non-local setting. Adv. Nonlinear Anal. 2 (2013), no. 3, 235–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement